Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22752
Title: A relaxed cutting plane method for semi-infinite semi-definite programming
Authors: Li, SJ
Wu, SY
Yang, XQ 
Teo, KL
Keywords: Cutting plane scheme
Discretization algorithm
Semi-infinite and semi-definite program
Issue Date: 2006
Publisher: North-Holland
Source: Journal of computational and applied mathematics, 2006, v. 196, no. 2, p. 459-473 How to cite?
Journal: Journal of computational and applied mathematics 
Abstract: In this paper, we develop two discretization algorithms with a cutting plane scheme for solving combined semi-infinite and semi-definite programming problems, i.e., a general algorithm when the parameter set is a compact set and a typical algorithm when the parameter set is a box set in the m-dimensional space. We prove that the accumulation point of the sequence points generated by the two algorithms is an optimal solution of the combined semi-infinite and semi-definite programming problem under suitable assumption conditions. Two examples are given to illustrate the effectiveness of the typical algorithm.
URI: http://hdl.handle.net/10397/22752
ISSN: 0377-0427
EISSN: 1879-1778
DOI: 10.1016/j.cam.2005.09.013
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Aug 9, 2018

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Aug 18, 2018

Page view(s)

72
Last Week
0
Last month
Citations as of Aug 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.